CALPOL SixPlus
Regular price
Rs.5,999.00
Rs.6,500.00
|
Save
Rs.501.00
(7% off)
Relieves pain and fever in children aged 6 years and over with paracetamol oral suspension. Pack size: 80 ml.
Delivery Time
Cash on Delivery: 2-5 Working Days and URGENT Delivery: 1 Working Days
Return & Exchange Policy
15 Days Return or Exchange Policy.
Reviews
Product Details
Imported from UK
Packing Size: 80ml
- Formulated with more than 2x the strength of Infant paracetamol suspension
- From 6 years
- Available as: Sugar Free Strawberry Flavour 80ml, 100ml and 200ml, Original Orange Flavour 200ml, Sachet 12x 5ml Strawberry Flavour, Fastmelts Strawberry Flavour 12 count, Fastmelts Strawberry Flavour 24 count
- Contains paracetamol
Usage
As children get older their needs can change in all sorts of ways. That’s why we have created CALPOL® SIXPLUS™ Suspension. It's formulated with over twice the strength of infant paracetamol to provide effective, soothing relief from pain and fever in children aged 6 and over and starts to work on fever in just 15 minutes without being harsh on the tummy. Each pack comes with an easy dose syringe.
Related Products
Wellman Original Multivitamin for Men – 30 Tablets (UK Imported)
Regular priceRs.6,000.00Rs.5,495.00
1 review
Vitabiotics Wellman 50+ Multivitamin – 30 Tablets (UK Imported)
Regular priceRs.6,000.00Rs.5,490.00
3 reviews




















